Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What can I do about excessive smegma accumulation?

Every day I wash my Penis but since a week I ve noticed that smegma gets accumulated all around my foreskin with an increasing rate day by day. As I wash and remove it(Smegma) my foreskin appears to be reddish , itchy and burning sensation while washing with a soap, as if I ve very small reddish cracks on my foreskin. I had Protected sex with my partner but that s 2 and half weeks ago. Doctor I am worried about this kindly help me as soon as possible.
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  506
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
From your symptoms it seems that you have developed an infection around your foreskin. Most of the times it is a fungal infection with a superadded bacterial infection.
You can apply clotrimazole cream locally for symmptomatic relief. If the symptoms are persistent then consulting a dermnatologist will be helpful.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor